# SDR FDEA201507272403

- Difficulty date: July 27, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 741 hours, 12,871 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Cable
- Part number: S4913801EF
- Condition: Damaged
- Location: Nr 18 Slat
- Part time: 74,186 hours, 12,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD NR 18 SLAT TRACK CABLE, RUN 83E IS DAMAGED.  R & R IAW AMM 20-20-06-2.  PERFORMED ADJUSTMENT & OPERATIONS CHECK RT NR 8 SLAT CABLES, GOOD IAW AMM 27-80-30-5.
